MAUDE Adverse Event Report: RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM

RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Model Number 7355071
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a ureteroscopy with holmium laser lithotripsy procedure, the doctor was unable to feed the laser fiber through the scope.The doctor removed the laser fiber from scope to re-feed the guidewire back up into the kidney.These steps were repeated unsuccessfully and caused a delay of approximately 30 minutes.Due to the difficulty of inserting the laser fiber into the scope, the doctor decided to performed a stent to the patient.Although the surgical procedure was unable to be completed, there is no report of injury or illness to the patient.
 
Additional Manufacturer Narrative
Correction: section b.Adverse event or product problem.No.2: outcomes attributed to adverse event.Option: life-threatening.The option, "life-threatening", was mistakenly selected when initially submitted.The reported issue is not under a life threatening situation.Therefore the selection for the said option is now unchecked.

Brand Name
BOA VISION
Common Device Name
SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
MDR Report Key24135028
Report Number1418479-2026-00001
Device Sequence Number16038211
Product Code FGB
UDI-Device Identifier04055207054840
UDI-Public04055207054840
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number7355071
Device Catalogue Number7355071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2026
Device Age31 MO
Event Location Hospital
Date Report to Manufacturer01/21/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown
Date Report Sent to FDA01/21/2026